# SDR 9811009750

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750W
- Make and model: Doug DC-9-41
- Aircraft serial: 47114
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Frozen
- Location: Aileron Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT ALTITUDE, AILERONS FROZE IN POSITION WITH A MAXIMUM OF 10 DEGREES BANK WITH FULL YOKE FORCE APPLIED.  AT 250 FT ABOVE GROUND LEVEL FULL AILERON CONTROL BECAME AVAILABLE AND AIRCRAFT LANDED AT DESTINATION WITHOUT INCIDENT.  SUSPECT ICE ACCUMULATION ON AILERON CONTROL CABLES.  MAINTENANCE REPLACED SEALS IN ALL FOUR OVERWING EXIT DOORS, RESEALED SLANT PANEL.  REPLACED SLANT PANEL DRAIN LINES, AND VERIFIED CHECK VALVE COMPLIANCE PER EM 5330-01125.
